# SDR SWIA2021071459528

- Difficulty date: March 6, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 549 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS549 FLOOR CROSS BEAM IS CORRODED AT RBL9.     (C-CHECK RO 7/10/2021)    REPAIRED FS 549 RBL9 FLOOR CROSS BEAM IAW REO 670-53-31-633 REV --, DATED 2021-06-14. COMPLETED MAJR REPAIR TASK CARD 51-900-1002-SKY AND FORM M-337, NO CHANGE TO WEIGHT. REFERENCE CONTINUE CARD FOR FULL REPAIR DETAILS.
